# SDR MASA200400457

- Difficulty date: August 17, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- System (JASC): 3233 · Landing Gear Actuator
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6460 SAN-PHX.  DURING DESCENT AT GEAR EXTENSION THE CREW GOT A NOSE GEAR DOOR OPEN MESSAGE.  MAINTENANCE REMOVED AND REPLACED THE NLG PRIORITY VALVE, OPS CHECK GOOD.
